# SDR SWAA2016122710779

- Difficulty date: November 21, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N794SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30605
- Aircraft time: 56,362 hours, 32,808 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144A5900
- Condition: Corroded
- Location: Bs 680-690
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CREASE BEAM CORRODED AT BS 680 - 690.  REPAIRED THE CREASE BEAM IAW SRM.
